Alert archive / Indiana / Areal Flood Advisories in 2016

Areal Flood Advisory 21, NWS Northern Indiana

August 17, 2016Huntington County, Indiana

NWS Northern Indiana issued this areal flood advisory at Aug 17, 2016, 10:08 PM EDT for Huntington County, Indiana. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Aug 17, 2016, 10:08 PM EDT (02:08 UTC)
Expired
Aug 18, 2016, 1:00 AM EDT
In force
3 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon

County Huntington County, IN

The radar

The Northern Indiana radar (KIWX), 53 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.1 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 345 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
345 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
986 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

656 
WGUS83 KIWX 180208
FLSIWX

FLOOD ADVISORY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1008 PM EDT WED AUG 17 2016

INC069-180500-
/O.NEW.KIWX.FA.Y.0021.160818T0208Z-160818T0500Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTINGTON IN-
1008 PM EDT WED AUG 17 2016

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* FLOOD ADVISORY FOR...
  NORTHEASTERN HUNTINGTON COUNTY IN NORTHEASTERN INDIANA...

* UNTIL 100 AM EDT

* AT 1006 PM EDT...DOPPLER RADAR ESTIMATES AND SPOTTER REPORTS
  INDICATE THAT BETWEEN 1 AND 3 INCHES OF RAIN HAVE FALLEN ACROSS
  PORTIONS OF CENTRAL AND NORTH CENTRAL HUNTINGTON COUNTY WITH THE
  HEAVIEST AMOUNTS JUST NORTH OF HUNTINGTON. ADDITIONAL RAINFALL OF
  ONE HALF INCH OR LESS IS EXPECTED. RUNOFF FROM THIS HEAVY RAINFALL
  WILL RESULT IN PONDING OF WATER ON ROADWAYS AND SOME MINOR
  FLOODING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HUNTINGTON AND BOWERSTOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 4098 8546 4087 8536 4081 8545 4093 8557

$$

MARSILI

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this areal flood advisory went out at Aug 17, 7:39 PM EDT, 2 hours 29 minutes earlier.

Area forecast discussion, Aug 17, 7:39 PM EDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
739 PM EDT WED AUG 17 2016

.SYNOPSIS...
Issued at 321 PM EDT Wed Aug 17 2016

Scattered showers and thunderstorms are expected into this evening
mainly near and north of U.S. highway 30. There is a chance of
thunderstorms south of this area. A few stronger storms with
gusty winds and small hail are possible but widespread severe
weather is not expected. Low temperatures tonight will drop into
the upper 60s. Similar weather is expected Thursday with a small chance
for afternoon showers and storms. Highs will be in the middle 80s.

&&

.SHORT TERM...(This Evening through Thursday)
Issued at 319 PM EDT Wed Aug 17 2016

Two primary short waves being watched for convection this evening.
First can be seen nicely on VIS imagery moving across lower
Michigan. This wave has been responsible for generating some
thunderstorms which have hugged our CWA boundary with KGRR.
Mesoanalysis shows modest instability with 1500-2000 j/kg mixed
layer CAPE and deeper bulk shear values around 20-30 knots. Just
enough instability and shear to note stronger updrafts and potential
downdrafts with 40-60 mph isolated gusts possible along with some
small hail. So far storms have struggled but expect a slight uptick
in development and strength rest of afternoon and early evening as a
secondary weak short wave over northern Illinois propagates east and
helps enhance convection. Already seeing this to some degree over
northeast IL. Do not expect widespread coverage given limited low
level convergence and no strong forcing. Good low level lapse rates
and weak convergence will be the focus. Hires guidance keeps
pointing to weak remnant surface boundary sinking south overnight
and some possible isolated development in our far southwest. Kept a
slight chance in the west until late tonight for this possibility.

Similar situation on Thursday with dirty flow aloft carrying weak
short waves across the area with modest instability and even
slightly weaker deep layer shear. Low chance pops continue with
models showing varying solutions for development and coverage.

&&

.LONG TERM...(Thursday Night through Wednesday)
Issued at 319 PM EDT Wed Aug 17 2016

More of the same for Friday with weak short waves and instability
present so continued trend of afternoon low chance pops. Best
chance for showers and storms arrives later Saturday into Saturday
night ahead of strong short wave and cold front which will usher
in cooler and more comfortable air. Sharp short wave trough
expected to drop south out of Canada into Northern Plains Friday.
This will lead to surface low development along cold front. Low
will deepen and move into the Upper Great Lakes on Saturday as
short wave drives cold front into our area. Still a bit too early
for severe weather assessment but certainly possible given regime
change and stronger westerlies sinking southward. Instability
still in question with timing and amount of cloud cover. Will be
something to watch but for now likely pops for showers and
thunderstorms. Moderate rainfall possible given Gulf of Mexico tap
but certainly nothing like what NW Indiana saw Monday.

Cooler air arrives Sunday into early next week. Northwest winds on
Sunday likely to produce a moderate to high swim risk day. Highs
look to remain in the lower to middle 70s Sunday and Monday with
return to upper 70s and low 80s by mid week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 729 PM EDT Wed Aug 17 2016

Bulk of ts activity associated with upr level trof crossing
MI/nrn IN this eve should be e-se of fwa by 00z, hwvr sct cells
dvlpg along wk stalling frontal boundary extending east-west
across nrn IN/srn Lake Michigan may threaten the terminals for a
few more hrs this eve. Light winds along this stalled front
combined with moist low levels should result in fog developing
overnight. Contd with previous fcst of ifr vsbys by daybreak,
quickly burning off to vfr Thu morning. Another wk shrtwv is
expected to move across nrn IN Thu which combined with diurnal
heating/instability may trigger sct tstms once again.

&&

.IWX Watches/Warnings/Advisories...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...MCD/Lashley
SHORT TERM...Lashley
LONG TERM...Lashley
AVIATION...JT

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Aug 17, 3:59 PM EDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
359 PM EDT WED AUG 17 2016

INZ003>009-012-014-016-MIZ077>081-OHZ001-002-182000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
MARSHALL-KOSCIUSKO-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-
WILLIAMS-FULTON OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...PLYMOUTH...BREMEN...CULVER...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...NILES...BENTON HARBOR...ST. JOSEPH...
FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...DOWAGIAC...
CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...
MENDON...COLDWATER...BRONSON...HILLSDALE...JONESVILLE...LITCHFIELD...
BRYAN...MONTPELIER...EDGERTON...WAUSEON...ARCHBOLD...SWANTON...DELTA
359 PM EDT WED AUG 17 2016 /259 PM CDT WED AUG 17 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST MICHIGAN AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED INTO THIS
EVENING...MAINLY NEAR AND NORTH OF A LINE FROM KNOX TO DEKLAB
INDIANA TO NAPOLEON OHIO. A FEW OF THE STRONGER STORMS COULD
PRODUCE BRIEF WIND GUSTS OF 45 TO 55 MPH AND SMALL HAIL ALONG WITH
BRIEF HEAVY RAINFALL.

FLOODING WILL CONTINUE ALONG SOME RIVERS AND OTHER LOW LYING
AREAS ESPECIALLY FROM SOUTH BEND TO NORTH OF PLYMOUTH DUE RECENT
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE THURSDAY, AND ALSO SATURDAY AND
SUNDAY. SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ013-015-017-018-020-022>027-032>034-OHZ004-005-015-016-024-025-
182000-
PULASKI-FULTON IN-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-
HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-DEFIANCE-HENRY-PAULDING-
PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...WINAMAC...FRANCESVILLE...MEDARYVILLE...
ROCHESTER...AKRON...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...DEFIANCE...SHERWOOD...HICKSVILLE...
NAPOLEON...DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...
OTTAWA...LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...
VAN WERT...OHIO CITY...LIMA...SPENCERVILLE
359 PM EDT WED AUG 17 2016 /259 PM CDT WED AUG 17 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THROUGH THIS EVENING. SEVERE
STORMS ARE NOT EXPECTED BUT A FEW STRONG STORMS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE THURSDAY, AND ALSO SATURDAY AND
SUNDAY. SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-182000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
359 PM EDT WED AUG 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE THURSDAY, AND ALSO SATURDAY AND
SUNDAY. SEVERE STORMS ARE NOT EXPECTED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, Aug 17, 8:17 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
817 PM EDT WED AUG 17 2016

INZ025-180100-
HUNTINGTON-
817 PM EDT WED AUG 17 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HUNTINGTON
COUNTY...

AT 816 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER HUNTINGTON...
MOVING SOUTHEAST AT 15 MPH.

WINDS GUSTS TO 30 TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH
THIS THUNDERSTORM.

A SPOTTER REPORTED 1.60 INCHES OF RAINFALL IN 40 MINUTES WITH THESE
THUNDERSTORMS JUST TO THE NORTH OF HUNTINGTON.

LOCATIONS IMPACTED INCLUDE...
HUNTINGTON...MARKLE AND BOWERSTOWN.

THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 284 AND
291.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4088 8556 4095 8549 4092 8534 4077 8534
TIME...MOT...LOC 0016Z 304DEG 12KT 4089 8547

MARSILI
Local storm report, Aug 17, 8:21 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
821 PM EDT WED AUG 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HEAVY RAIN       2 N HUNTINGTON          40.91N 85.51W
08/17/2016  M1.60 INCH       HUNTINGTON         IN   TRAINED SPOTTER

            RAINFALL OVER THE PAST 40 MINUTES.

&&

NDM
Special weather statement, Aug 17, 8:30 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
830 PM EDT WED AUG 17 2016

INZ003-004-014-180115-
MARSHALL-ST. JOSEPH-LA PORTE-
830 PM EDT WED AUG 17 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ST. JOSEPH...EAST
CENTRAL LA PORTE AND NORTHWESTERN MARSHALL COUNTIES...

AT 827 PM EDT/727 PM CDT/...A STRONG THUNDERSTORM WAS LOCATED NEAR
KINGSFORD HEIGHTS...OR 7 MILES SOUTHEAST OF LA PORTE...MOVING EAST AT
35 MPH.

WIND GUSTS OF 30 TO 40 MPH AND BRIEF HEAVY RAIN ARE EXPECTED WITH
THIS THUNDERSTORM.

THIS THUNDERSTORM WILL BE TRACKING ACROSS AREAS WHICH HAVE RECEIVED
HEAVY RAINFALL OVER THE PAST SEVERAL DAYS, AND BRIEF HEAVY RAINFALL
MAY RESULT IN ADDITIONAL MINOR FLOODING.

LOCATIONS IMPACTED INCLUDE...
LA PORTE...WALKERTON...NORTH LIBERTY...KINGSFORD
HEIGHTS...LAKEVILLE...
KOONTZ LAKE...LA PAZ...KINGSBURY...SOUTH CENTER...SALEM HEIGHTS...
LINKVILLE...FISH LAKE...STILLWELL...TRACY AND TEEGARDEN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4164 8668 4159 8620 4137 8626 4143 8645
      4143 8649 4149 8671
TIME...MOT...LOC 0027Z 280DEG 28KT 4154 8660

MARSILI
Special weather statement, Aug 17, 9:45 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
945 PM EDT WED AUG 17 2016

INZ025-180230-
HUNTINGTON-
945 PM EDT WED AUG 17 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HUNTINGTON COUNTY...

AT 945 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER HUNTINGTON...
MOVING SOUTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HUNTINGTON...BOWERSTOWN...MAJENICA AND GOBLESVILLE.

THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 288 AND
290.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4091 8563 4100 8552 4087 8533 4086 8533
      4075 8543
TIME...MOT...LOC 0145Z 305DEG 17KT 4091 8551

MARSILI
Local storm report, Aug 17, 9:46 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
946 PM EDT WED AUG 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     1 SE HUNTINGTON         40.87N 85.49W
08/17/2016                   HUNTINGTON         IN   EMERGENCY MNGR

            12-16" DIAMETER TREE LIMBS DOWN NEAR
            WILKERSON AND FIRST STREET. .

&&

NDM
Local storm report, Aug 17, 9:55 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
955 PM EDT WED AUG 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     1 S BIG BARBEE LAKE     41.27N 85.70W
08/17/2016                   KOSCIUSKO          IN   PUBLIC

            REPORTS OF TREES DOWN IN BARBEE LAKES AREA.

&&

NWS NORTHERN INDIANA
IRIS SYSTEM

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 8:17 PM EDTSpecial Weather StatementIWXHuntington43 min
Aug 17, 8:30 PM EDTSpecial Weather StatementIWXSaint Joseph45 min
Aug 17, 9:45 PM EDTSpecial Weather StatementIWXHuntington45 min
Aug 18, 9:51 AM EDTSpecial Weather StatementIWXLaPorte84 min
Aug 18, 10:44 AM EDTSpecial Weather StatementIWXMarshall, Saint Joseph, Starke61 min
Aug 18, 12:09 PM EDTSpecial Weather StatementIWXKosciusko66 min
Aug 18, 3:21 PM EDTAreal Flood AdvisoryIWXPulaski4 hr
Aug 18, 3:34 PM EDTSpecial Weather StatementIWXPulaski56 min
Aug 18, 3:55 PM EDTSpecial Weather StatementIWXMiami50 min
Aug 18, 4:05 PM EDTSevere Thunderstorm WarningIWXPulaski, White40 min
Aug 18, 4:32 PM EDTFlash Flood WarningIWXCass, Pulaski, White4 hr
Aug 18, 4:32 PM EDTFlash Flood WarningIWXGrant, Miami3 hr
Aug 18, 4:36 PM EDTSpecial Weather StatementIWXGrant39 min
Aug 18, 5:02 PM EDTAreal Flood AdvisoryIWXAdams, Huntington, Wells4 hr
Aug 18, 5:18 PM EDTSpecial Weather StatementIWXMiami72 min
Aug 18, 5:45 PM EDTSpecial Weather StatementIWXCass30 min

Nearby

Areal Flood Advisories in Indiana, 2016Every areal flood advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.